# SDR TRBA20121010001

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 33,964 hours, 38,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY LIGHT COVER IN FRONT OF THE GALLEY IS MISSING. THE ACFT WAS REMOVED FROM SERVICE.  INSTALLED THE EMERGENCY LIGHT COVER IN FRONT OF THE GALLEY IAW MM 33-50-00.  THE ACFT WAS RETURNED TO SERVICE.
